Theory of dynamical systems and general transformation groups with invariant measure

Anatoly Katok, Ya G. Sinai, A. M. Stepin

Research output: Contribution to journalArticle

12 Scopus citations
Original languageEnglish (US)
Pages (from-to)974-1065
Number of pages92
JournalJournal of Soviet Mathematics
Volume7
Issue number6
DOIs
Publication statusPublished - Jun 1 1977

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Cite this